MathSciNet Relay Station
MathSciNet bibliographic data
MR422587 28A75
Ernst, Lawrence R. $T$ measure of Cartesian product sets. II. Trans. Amer. Math. Soc. 222 (1976), 211–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement